# SDR AALA2019102879007

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 22,510 hours, 9,318 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 8TJ146CFA1
- Part serial: YE0250853
- Condition: Unreliable
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO STL ON ACCOUNT OF LOW OIL QUANTITY IN THE NUMBER TWO ENGINE. EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED R/H ENGINE OIL QTY TRANSMITTER IAW AMM 79-31-01. LEAK CHECK & OPS CHECKS GOOD.
